Doctor insights on:
Why Do I Have A Sudden Loss Of Appetite And Nausea Also
Same as a female...: ...Except pregnancy! the GI tract has a very limited # of symptoms to signal its distress--nausea/vomiting, diarrhea/constipation, bloating, pain, fullness, bleeding, etc. Many of these characterize ibs, but are also seen with inflammatory, infectious, ischemic, malabsorptive, & functional disorders. Directed lab work, imaging, biopsies, stool studies will find your answer & direct treatment. ...Read more
Possible: It is possibleGet a more detailed answer ›
I switched from combined to mini pill 2 weeks ago. I've had awful nausea and loss of appetite. Could the change of pill be the cause?
Yes: While all hormonal birth control pills have similar side effects as a class, you may be sensitive to one specific one more than another. Think of it this way: UK makes many wonderful cars that all take you where you need to go but you may have a fondness for one brand more than another, say Aston Martin. Chat w/your GP. Do give yourself 3mo to get used to pill. If persists, discuss options. ...Read more
Yes: Gallstones may cause cholecyctitis, which is an inflammation of the gallbladder. Because of this inflammation someone can experience nausea, pain in the right upper abdomen, and even pain radiation the the shoulder blade or middle back. If you suspect you may have stones it is important the be evaluated by a doctor. Gallstones may block ducts and cause serious issues such as pancreatitis. ...Read moreSee 1 more doctor answer
When will nausea and loss of appetite go away if only took 15 capsules of fluoxetine? Cause I want to feel better.
Extreme fatigue and loss of appetite started about 2-3 weeks ago, now random nausea throughout the day starting a week ago? Cause?
3WeeksIsLongEnough: Could write a book about this, but focus on whether or not you are pregnant,have mononucleosis("mono")or a liver problem(urine dark?poop light-colored?)or anemic (pale?). Well, look, this could go on and on, what I mean is that your doctor should think about all this, which means you need to see him or her.Sooner than later. While waiting for your appointment, if the nausea gets bad try Dramamine ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why do i have a loss of appetite?
- Why do i have nausea and stomach pain only in the middle of the night?
- Why do i have dizzy spells all of a sudden?
- Ask a doctor a question free online
- Why do i have loss of appetite?
- Why do i have a white spot on one of my nipples?
- Why do i have a lump on the side of my foot that hurts when i walk?
- Why do i have high levels of liver enzymes after the flu and fevers?
- Talk to a general internist online for free